zbMATH — the first resource for mathematics

Positive polynomial matrices and improved LMI robustness conditions. (English) Zbl 1037.93027
From the paper’s conclusion: “We have proposed a new approach to derive improved LMI robustness conditions, narrowing the gap between conservative convex quadratic stability conditions and intractable non-convex robust stability conditions. The approach is general enough to treat in a unifying way continuous-time and discrete-time systems in the state-space and polynomial frameworks. It is based on the theory of positive polynomial matrices:…the approach proposed in this paper is also interesting from the numerical point of view.”
This paper is very interesting, carefully written, and has a most useful list of references.

93B40 Computational methods in systems theory (MSC2010)
15A39 Linear inequalities of matrices
93B35 Sensitivity (robustness)
93D09 Robust stability
Full Text: DOI
[1] Ackermann, J., Robust control systems with uncertain physical parameters, (1993), Springer Berlin
[2] Alkire, B., & Vandenberghe, L. (2002). Convex optimization problems involving finite autocorrelation sequences, Mathematical Programming, Series A, 93(3), 331-359. · Zbl 1023.90047
[3] Apkarian, P.; Tuan, H.D., Robust control via concave minimizationlocal and global algorithms, IEEE transactions on automatic control, 45, 2, 299-305, (2000) · Zbl 0972.93023
[4] Bachelier, O., Bernussou, J., de Oliveira, M. C., & Geromel, J. C. (1999). Parameter-dependent lyapunov control design: Numerical evaluation. Proceedings of the IEEE Conference on Decision Control, Phoenix, pp. 293-297.
[5] Bianchini, G.; Tesi, A.; Vicino, A., Synthesis of robust strictly positive real systems with l2 parametric uncertainty, IEEE transactions on circuits and systems I, 48, 4, 438-450, (2001) · Zbl 1011.93086
[6] Calafiore, G.C.; Dabbene, F.; Tempo, R., Randomized algorithms for probabilistic robustness with real and complex structured uncertainty, IEEE transactions on automatic control, 45, 12, 2218-2235, (2000) · Zbl 1056.93599
[7] Callier, R.M., On polynomial matrix spectral factorization by symmetric extraction, IEEE transactions on automatic control, 30, 5, 453-464, (1985) · Zbl 0556.65034
[8] Chilali, M.; Gahinet, P., H∞ design with pole placement constraintsan LMI approach, IEEE transactions on automatic control, 41, 3, 358-367, (1996) · Zbl 0857.93048
[9] El Ghaoui, L.; Oustry, F.; Ait Rami, M., A cone complementarity linearization algorithm for static output feedback and related problems, IEEE transactions on automatic control, 42, 8, 1171-1176, (1997) · Zbl 0887.93017
[10] de Gaston, R.R.E.; Safonov, M.G., Exact calculation of the multiloop stability margin, IEEE transactions on automatic control, 33, 156-171, (1988) · Zbl 0674.93036
[11] Genin, Y., Hachez, Y., Nesterov, Yu., & Van Dooren, P. (2000). Optimization over positive pseudo-polynomial matrices. Univ. Cath. Louvain. SIAM Journal on Matrix Analysis and Applications, Submitted for publication. · Zbl 1055.90058
[12] Geromel, J.C.; de Oliveira, M.C.; Hsu, L., LMI characterization of structural and robust stability, Linear algebra and its applications, 285, 69-80, (1998) · Zbl 0949.93064
[13] Henrion, D.; Arzelier, D.; Peaucelle, D.; Šebek, M., An LMI condition for robust stability of polynomial matrix polytopes, Automatica, 37, 461-468, (2001) · Zbl 0982.93057
[14] Henrion, D.; Bachelier, O.; Šebek, M., D-stability of polynomial matrices, International journal of control, 74, 8, 845-856, (2001) · Zbl 1011.93083
[15] Henrion, D.; Meinsma, G., Rank-one LMIs and Lyapunov’s inequality, IEEE transactions on automatic control, 46, 8, 1285-1288, (2001) · Zbl 1016.93029
[16] Iwasaki, T., The dual iteration for fixed-order control, IEEE transactions on automatic control, 44, 4, 783-788, (1999) · Zbl 0957.93029
[17] Iwasaki, T.; Hara, S., Well-posedness of feedback systemsinsights into exact robustness analysis and approximate computations, IEEE transactions on automatic control, 43, 5, 619-630, (1998) · Zbl 0927.93038
[18] Jaulin, L.; Walter, E., Guaranteed tuning, with application to robust control and motion planning, Automatica, 32, 8, 1217-1221, (1996) · Zbl 0875.93232
[19] Kučera, V., Discrete linear control: the polynomial approach, (1979), Wiley Chichester · Zbl 0422.93103
[20] Mesbahi, M., Safonov, M. G., & Papavassilopoulos, G. P. (2000). Bilinearity and complementarity in robust control. In El Ghaoui, L., & Niculescu, S. I. (Eds.), Advances in linear matrix inequality methods in control (pp. 269-292). Philadelphia, PA: SIAM. · Zbl 0965.93046
[21] de Oliveira, M.C.; Bernussou, J.; Geromel, J.C., A new discrete-time robust stability condition, Systems & control letters, 37, 261-265, (1999) · Zbl 0948.93058
[22] de Oliveira, M. C., & Skelton, R. E. (2002). On stability tests for linear systems. Proceedings of the IFAC World Congress, Barcelona.
[23] Peaucelle, D.; Arzelier, D.; Bachelier, O.; Bernussou, J., A new robust D-stability condition for real convex polytopic uncertainty, Systems & control letters, 40, 21-30, (2000) · Zbl 0977.93067
[24] Psarris, P.; Floudas, C.A., Robust stability analysis of systems with real parametric uncertaintya global optimization approach, International journal of robust and nonlinear control, 5, 699-717, (1995) · Zbl 0850.93690
[25] Scherer, C.W., LPV control and full-block multipliers, Automatica, 37, 3, 361-375, (2001) · Zbl 0982.93060
[26] Shaked, U., Improved LMI representations for the analysis and the design of continuous-time systems with polytopic type uncertainty, IEEE transactions on automatic control, 46, 4, 652-656, (2001) · Zbl 1031.93130
[27] Šiljak, D.D., New algebraic criteria for positive realness, Journal of the franklin institute, 291, 109-120, (1971) · Zbl 0256.94031
[28] Šiljak, D.D.; Šiljak, M.D., Nonnegativity of uncertain polynomials, Mathematical problems in engineering, 4, 135-163, (1998) · Zbl 0921.93010
[29] Skelton, R.E.; Iwasaki, T.; Grigoriadis, K., A unified algebraic approach to linear control design, (1998), Taylor & Francis London
[30] Sturm, J.F., Using sedumi 1.02, a Matlab toolbox for optimization over symmetric cones, Optimization methods and software, 11-12, 625-653, (1999) · Zbl 0973.90526
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.